MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturing ref: 3005334138-2018-00491, 3008452825-2018-00413.At the end of an atrial fibrillation procedure, a tamponade occurred.Following the procedure, prior to the patient waking up, the patient became hypotensive and a transesophageal echo revealed a tamponade.A pericardiocentesis was performed which stabilized the patient.There were no performance issues with any abbott devices.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported perforation could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8160354
Report Number3005334138-2018-00492
Device Sequence Number1973533
Product Code DRF
UDI-Device Identifier05415067025975
UDI-Public05415067025975
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberD-AVSE-DF10-F15
Device Lot Number6482732
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INQUIRY¿ STEERABLE CATHETER; TACTICATH¿ CONTACT FORCE CATHETER
Outcome Attributed to Adverse Event Required Intervention;